# SDR FDEA202101160131

- Difficulty date: January 16, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 74,225 hours, 28,631 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Component: Slat, Boeing
- Component part number: 113N280095H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD AFT FLAP OUTBOARD EDGE DELAM.  REPAIRED LT WING INBOARD AFT FLAP OUTBOARD EDGE DELAM, IAW FEDEX EA F-5750-T0359087, B757 SRM 57-53-01-2R REPAIR 1 AND 51-70-17-0G.  REPAIR ACCOMPLISHED, IAW FEDEX EA F-5750-T0359087-P1 WING-FLIGHT SURFACES-LT INBOARD AFT FLAP-TAILING EDGE WEDGE-UPPER SKIN-AF STA   223-EDGE DELAMINATION.  MAJOR REPAIR.
